# SDR AALA20031326

- Difficulty date: November 24, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N553AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53083
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE INADVERTENTLY AND UNSUCCESSFULLY DEPLOYED BY CABIN SERVICE.  DRIVER OPENED AFT SERVICE DOOR WHILE SLIDE WAS ARMED.  RUG TRUCK PLATFORM PREVENTED FULL DEPLOYEMENT OF SLIDE.  REPLACED SLIDE ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
